MathSciNet Relay Station
MathSciNet bibliographic data
MR1228767 (94e:17026) 17B37 (16W30)
Schneider, Hans-Jürgen Some remarks on exact sequences of quantum groups. Comm. Algebra 21 (1993), no. 9, 3337–3357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement